Holomorphic Fock spaces for positive linear transformations

Authors

  • R. Fabec
  • G. Ólafsson
  • A.N. Sengupta

DOI:

https://doi.org/10.7146/math.scand.a-14995

Abstract

Suppose A is a positive real linear transformation on a finite dimensional complex inner product space V. The reproducing kernel for the Fock space of square integrable holomorphic functions on V relative to the Gaussian measure dμA(z)=detAπneAz,zdz is described in terms of the linear and antilinear decomposition of the linear operator A. Moreover, if A commutes with a conjugation on V, then a restriction mapping to the real vectors in V is polarized to obtain a Segal-Bargmann transform, which we also study in the Gaussian-measure setting.

Downloads

Published

2006-06-01

How to Cite

Fabec, R., Ólafsson, G., & Sengupta, A. (2006). Holomorphic Fock spaces for positive linear transformations. MATHEMATICA SCANDINAVICA, 98(2), 262–282. https://doi.org/10.7146/math.scand.a-14995

Issue

Section

Articles